# SDR CA060206010

- Difficulty date: February 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Part number: 471515
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE GEAR FAILED TO RETRACT UPON GEAR UP SELECTION. MAINTENACE FOUND NWCENT OPEN ON THE PSEU. NLG WOW 2/ CENTERING HARNESS REPLACED. A/C RTS. (TC NR 20060206010)
